# SDR CA070122010

- Difficulty date: January 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,807 hours, 11,378 cycles
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Panel
- Part number: 1003641621
- Condition: Shorted
- Location: Cockpit Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED COCKPIT OVERHEAD PANEL LIGHTS CIRCUIT BREAKER POPPED AND ABOUT THE SAME TIME REPORTED SMELLING SMOKE. PCB PANEL REMOVED AND FOUND TO OF SHORTED OUT CAUSING SMALL BURN HOLE THROUGH PANEL SCORCHING METAL BEHIND PANEL. CAUSE OF SHORT BELIVED TO BE MOISTURE FROM EXCESSIVE CONDENSATION. (TC NR 20070122010)
